MathSciNet Relay Station
MathSciNet bibliographic data
MR3471098 53A10 (32C30 32E20 32U05 49Q05 49Q15)
Drinovec Drnovšek, Barbara; Forstnerič, Franc Minimal hulls of compact sets in $\Bbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016), no. 10, 7477–7506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement